Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An injective metrization for collapsible polyhedra


Authors: Jie Hua Mai and Yun Tang
Journal: Proc. Amer. Math. Soc. 88 (1983), 333-337
MSC: Primary 54E35; Secondary 57Q05
DOI: https://doi.org/10.1090/S0002-9939-1983-0695270-9
MathSciNet review: 695270
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that any finite collapsible polyhedron is injectively metrizable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35, 57Q05

Retrieve articles in all journals with MSC: 54E35, 57Q05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0695270-9
Article copyright: © Copyright 1983 American Mathematical Society